# SDR SWAA2022013120215

- Difficulty date: September 11, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE INBD OF DEFLECTION CONTROL RIB SEAL SUPPORT CRACKED FWD OF WEB. / REMOVED DAMAGED DEFLECTION CONTROL RIB SEAL SUPPORT FROM RT WING T/E. INSTALLED NEW SEAL SUPPORT IAW SRM 51-40-02-0G-0 PARA. 4. FASTENER CALLOUTS IAW IPC 57-50-00-25
